# SDR UPS99829613

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 1300, 1310, 1320 AND 1340, RBL 45 THE SEAT TRACK HAS HEAVY CORROSION.  CUT OUT DAMAGED SECTION, FABRICATED AND REPLACED SEAT TRACK IAW SRM 53-2-3.
